# SDR AWXA200200361

- Difficulty date: April 6, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,572 hours, 18,926 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-11 CHECK MAIN FRAME WAS FOUND CHAFED BEYOND LIMITS AT BS 1280, STR 14R TO STR 12R. MAINTENANCE REMOVED DAMAGED SECTION OF FRAME, FABRICATED REPAIR FRAME SPLICE ANGLES, TREATED, PRIMED AND INSTALLED IAW B757-200 SRM 53-00-07, FIG 201, SHEET 1-3.
